# SDR QXEA2016062800421

- Difficulty date: June 10, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 22,224 hours, 23,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 REQUIRES REPLACEMENT, PN 85338210-109.  REMOVED SPLICE COMMON TO SEAT TRACK NR 8 AND NR 9, REF SRM 51-42-05-02-01 AND 51-40-15-02-01.  INSTALLED SPLICE INBD AND OTBD COMMON TO SEAT TRACK NR 8 AND NR 9, REF SRM 51-42-05-02-01, STEP 4D, 3-10, AND SRM 51-40-15-002-01, STEP 6H2.  REMOVED SEAT TRACK NR 8, REF SRM 51-41-00-00-01 AND 51-42-05-02-01.  INSTALLED NEW SEAT TRACK NR 8, REF SRM 51-41-00-00-01A AND 51-42-05-02-01, STEP 4D,3-10.  LOCATED, DRILLED AND DEBURRED NEW SEAT TRACK NR 8, PN 85338210-109, PO:TX-4965, REF SRM 51-40-07-02-01.
